An extension to rational functions of a theorem of J. L. Walsh on differences of interpolating polynomials
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 15 (1981) no. 4, p. 371-390
@article{M2AN_1981__15_4_371_0,
     author = {Saff, E. B. and Sharma, A. and Varga, R. S.},
     title = {An extension to rational functions of a theorem of J. L. Walsh on differences of interpolating polynomials},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {15},
     number = {4},
     year = {1981},
     pages = {371-390},
     zbl = {0485.41003},
     mrnumber = {642498},
     language = {en},
     url = {http://http://www.numdam.org/item/M2AN_1981__15_4_371_0}
}
Saff, E. B.; Sharma, A.; Varga, R. S. An extension to rational functions of a theorem of J. L. Walsh on differences of interpolating polynomials. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 15 (1981) no. 4, pp. 371-390. http://www.numdam.org/item/M2AN_1981__15_4_371_0/

[1] G. A. Baker Jr., Essentials of Padé Approximants, Academic Press, Inc., NewYork, 1974. | Zbl 0315.41014

[2] A. S. Cavaretta Jr., A. Sharma and R. S. Varga, Interpolation in the roots of unity : an extension of a Theorem of I. L. Walsh, Resultate der Mathematik, 3 (1981), 155-191. | Zbl 0447.30020

[3] R. De Montessus De Ballore, > Sur les fractions continues algébriques, Bull. Soc. Math. France, 30 (1902), 28-36. | JFM 33.0227.01 | Numdam | MR 1504403

[4] O. Perron, Die Lehre von den Kettenbrüchen, 3rd ed., B. G. Teubner, Stuttgart, 1957. | MR 85349 | Zbl 0077.06602

[5] E. B. Saff, An extension of Montessus de Ballore's Theorem on the convergence of interpolating rational functions, J. Approximation Theory, 6 (1972), 63-67. | MR 352475 | Zbl 0241.30013

[6] V. I. Smirnov and N. A. Lebedev, Functions of a Complex Variable, Constructive Theory, Iliffe Books Ltd., London, 1968. | MR 229803 | Zbl 0164.37503

[7] J. L. Walsh, The divergence of sequences of polynomials interpolating in roots of unity, Bull. Amer. Math. Soc, 42 (1936), 715-719. | JFM 62.0332.01 | MR 1563411

[8] J. L. Walsh, Interpolation and Approximation by Rational Functions in the Comple Domain, 5th éd., Colloq. Publ. Vol. 20, American Mathematical Society, Providence, R.I., 1969. | MR 218588 | Zbl 0106.28104

[9] D. D. Warner, An extension of Saffs Theorem on the convergence of interpolating rational functions, J. Approximation Theory, 18 (1976), 108-418. | MR 432883 | Zbl 0359.65006